Keflex Ibs Nightmare

4 Replies Updated



Conversation Starter

Happy at last Says:
via mobile

I took keflex for a week after bunion surgery. I lost 40 percent of my hair. It was an all over thinning. It receded in my temples. While it was falling out, it felt like someone took a blow torch to my head. I was then pressured into to trying mobic. The hair loss hadn't started yet. Takes a couple months. Anyway, as soon as I took it, I was a mess. I now have IBS D and C. It's horrible. I had no idea this could happen. My life is ruined! Perscription doesn't warn you, doctor doesn't either. I won't go into the side effects. There's way to many! I'm getting a lawyer! If you look up the side effects online, it doesn't warn you there either. Unless you specifically type in hair loss, or IBS from keflex or mobic. Can't cure it either. You can treat with yet more antibiotics, more hair loss, symptoms can come right back. After a few times of this, the gut bacteria is resistant to the antibiotics. In fact, every treatment available can cause hair loss. The older you are, the better your chances. All antibiotics can do it. NSAID's also. No more for me. I'm done. Good luck everyone!



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
David Says:

@Happy at last,

Thank you for sharing your profoundly unwelcoming encounter with Keflex & Mobic. I'm very sorry to hear about the 40% hair loss / IBS symptoms you experienced. Hopefully the right lawyer will be able to help you walk away from all of this with at least some peace of mind. Have you tried supplementing with probiotics/digestive enzymes or eating other nutrient-dense foods to aid your body in repairing such damage?

My sincerest wishes to you for a quick recovery! Please keep us all posted if you have any updates down the road!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Mason Says:

Sounds like your body doesn't agree with Keflex or Mobic. I've taken Keflex many times with no noticeable difference in hair loss (i'm 40 and thinning a lot/receding a little).

I'm sorry to hear about your issues. It sounds to me like you may have gotten c.difficile. It a lot of times is actually caused by the antibiotic. You're right though there is no cure. Only more antibiotics can help. Life's not over, though, as the symptoms can be managed to a point where you'll eventually feel normal again.

As for the hair loss.. well it happens to a lot of us. Not in the way it happened to you.. but hey a lot of ladies like bald guys! I'll probably be there by 50 or so. Cheers and good luck to you. Hope you get feeling better.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Happy at last Says:
via mobile

David (# 1) & Mason (# 2) --

Hair loss is more common in people who are older, I'm 53. As for the treatment s, they all have the same hair loss risks for me. I looked all this stuff up. I also read, reoccurrence is common after treatment. And the more antibiotics you take, the more resistant the bacteria gets. All this just to have a bunion surgery. Talk about regret. I just started the scd diet. I feel terrible all the time. Probiotics bloated me like I was five months pregnant, after one month. Thanks though!

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Happy at last Says:
via mobile

Re: David (# 1)

Thanks, I will. I'm getting a breath test. I'm having food sensitivities to soy, dairy, gluten. My ear rings, dizzy, bloated soon as I eat. Headache, joint pain, tingling fingers, sleep awful. Puffy face, silent reflex. Can't gain wait. My vitamin d is level 19. My sinuses are a mess, skin so dry. Super fatigued to. I hope this diet helps. All the stuff they treat this with also subjects me to more hair loss. And it doesn't cure it. It's a no win, all the way around.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Nightmares
has anyone experienced nightmares with Multaq? Have been taking 400mg 2 times a day for 1 month now and am at the point ... 9 replies
nightmareTIZANIDINE
about a week ago I took tizanidine and woke up from a nightmare in a full blown panic attack and have not been ok since.... 7 replies
nightmare
I have told that I have cervicitis for the past one year and two months I ave been treated over and over and infection i...
Xanax nightmares
Hi...I'm looking at the list of side effects and it doesn't state nightmares...lol. But if i take over 2mg i get...
worst nightmare
I have told that I have cervicitis for the past one year and two months I ave been treated over and over and infection i...
Prolia Nightmare!!!
Had third Prolia shot 6 weeks ago and my life has changed dramatically. Nasea, headaches, numbness, tingling, weakness, ... 1 reply
Sleep Nightmares
What causes someone to awake in a frightened and confused state from a nap or from sleeping? ## Hello, Missy! How are yo... 1 reply
Nubain nightmare
I had a bad reaction to Nubain when recovering from surgery, back in my room on morphine IV drip. The nurse gave it to m... 1 reply
Viibryd Nightmares
HI I am on Viibryd for 4 months now and i have these terrible horrific nightmares that i am dyng or sufficating a kind o... 92 replies
viibryd nightmare
I was doing great until I took Viibryd for 1 month @40mg...Then I developed: extreme fatigue, nausea, vomiting, painful,... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA